# SDR HEEA954617

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 642519032
- Condition: Erratic
- Location: Eng Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC TORQUE GAUGE; FLUCTUATIONS AND VIBRATION SENSITIVE.  (LOOSE PARTS INSIDE)
